Conformal assouad dimension and modulus

S. Keith*, T. Laakso

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    39 Citations (Scopus)


    Let α≥ 1 and let (X, d,μ) be an α-homogeneous metric measure space with conformal Assouad dimension equal to α. Then there exists a weak tangent of (X, d,μ) with uniformly big 1-modulus.

    Original languageEnglish
    Pages (from-to)1278-1321
    Number of pages44
    JournalGeometric and Functional Analysis
    Issue number6
    Publication statusPublished - Dec 2004


    Dive into the research topics of 'Conformal assouad dimension and modulus'. Together they form a unique fingerprint.

    Cite this